第一三共 lulu AttackTR 綜合感冒藥 膠囊 12粒

早晚各服用一次即可緩解感冒11項症狀

有貨
SKU
4987107624024
特價 NT$261.86 原價 NT$308.07

第二類醫藥品

早晚各服用一次即可緩解感冒11項症狀〈咽喉痛、鼻水、咳嗽、發熱等〉
獨自技術,充分發揮布洛芬的效果,緩解喉嚨疼痛及退燒
消炎成分甘草酸,鎮靜及回復喉嚨、鼻腔黏膜
添加抗組織胺,有效抑制鼻水、鼻塞
1日僅需服用2次即可

用法用量
早晚各一次,於飯後30分鐘內搭配開水或溫開水服用。
15歲以上…2粒/次
未滿15歲請勿服用

成分
本剤は、橙色と白色のカプセルで、4カプセル中に次の成分を含有しています。
成分・・・分量・・・作用
イブプロフェン・・・400mg・・・炎症や痛みのもと【プロスタグランジン】にはたらき、のどの痛み等をおさえ、熱を下げます。
グリチルリチン酸・・・26mg・・・のどや鼻の粘膜の炎症をしずめます。
ヨウ化イソプロパミド・・・5mg・・・鼻水の分泌を元からおさえます。
d-クロルフェニラミンマレイン酸塩・・・3.5mg・・・かぜのアレルギー症状(鼻水、鼻づまり等)をおさえます。
デキストロメトルファン臭化水素酸塩水和物・・・48mg・・・せき中枢にはたらき、せきをしずめます。
dl-メチルエフェドリン塩酸塩・・・60mg・・・気管支をひろげ、せきをしずめます。
無水カフェイン・・・75mg・・・頭痛をやわらげます。

添加物:D-マンニトール、セルロース、カルメロースCa、ヒドロキシプロピルセルロース、黄色5号、アクリル酸エチル・メタクリル酸メチル共重合体、タルク、ヒプロメロース、ポリビニルアルコール・アクリル酸・メタクリル酸メチル共重合体、二酸化ケイ素、ラウリル硫酸Na、ゼラチン

注意事項
服用3-4次症狀仍未改善請停止服用並持本藥品就醫
請放置於嬰幼兒不易拿取之處
請放置於陰涼處保存
曾因本藥品或本藥品成分而導致過敏者請勿服用
曾因本藥品或其他感冒藥、解熱鎮痛藥引發氣喘者請勿服用
服用後請勿開車或操作機器
服用前後請勿飲酒
請勿長期連續服用

更多資訊
Japanese Product NameルルアタックTR 12CP
Product typeAnti-cold remedy
Dosage formCapsule
Target audienceAdults
Minimum age15 yr(s)
Number of servings per pack6
Health effectsChills relief,Cough relief,Fever relief,Headache relief,Joint pain relief,Muscle pain relief,Sneezing relief,Sore throat relief,Stuffy nose relief
Anhydrous caffeine content (per serving)37.5 mg
Ibuprofen content (per serving)200 mg
Chlorpheniramine maleate content (per serving)1.75 mg
DL-Methylephedrine hydrochloride content (per serving)30 mg
IngredientsFour capsules of this product contain the following ingredients.
Glycyrrhizic acid 26 mg
Isopropamide iodide 5 mg
Dextromethorphan hydrobromide hydrate 48 mg
Other ingredients: D-mannitol, cellulose, CMC-Ca, hydroxypropyl cellulose, ye
How to useTake the following amount with cold or warm water. Adults (15 years or over) 2 capsules 2 times. Take within 30 minutes after meals in morning and envening if possible. Under 15 years - do not use.
Country of originJapan
Quantity per pack12 pc(s)
Package width115 mm
Package depth22 mm
Package height75 mm
Package typeBox